# SDR DALA1139659861

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA Y 775, LONG 2 RT WITH CRACK. RII: Y.  CUT AND REMOVED DAMAGED SECTION MAIN CABIN 2 RT LONGERON AT STA 775 IAW DC9 SRM 53-02 FIG 18 FABRICATED LONGERON SECTION AND 2 EACH SPLICE SECTION SECTIONS IAW DC9 SRM 53-02 FIG 18 NR 2 RT LONGERON INSTALLED IAW DC9 SRM 53-02 FIG 18 AT STA 775 L-2R.
